Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Reddness of the facial skin after bleaching - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Good Posted in: Skin Hair and Nails
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3390 Questions
Doctor :   hello
User :   hi
User :   I used face bleach today n now my face is full of redness
User :   got swelling
User :   n its very scratchy
User :   i took one anti allergy medicine
User :   dsnt seems to b working
User :   can u suggest sum med wch i can apply or take
Doctor :   since when it happened ?
User :   used bleach in morning and swelling agrevated in afternoon
User :   took med in evn
User :   took citrizine
Doctor :   ok
User :   U THR?
Doctor :   yes i am here
User :   any suggestion
User :   till morning then i can c my skin specilist
Doctor :   ok
User :   any suggestion on medicine?
Doctor :   well now has it decreased ?
User :   not yet
Doctor :   or still the same ?
User :   still same
Doctor :   ok what time you took the medication
Doctor :   and how much ?
User :   10 mg citrizine around 5
User :   5-5.30pm
Doctor :   take a another one
User :   k
Doctor :   is it painful?
User :   any oitment to be applied?
Doctor :   do you have any other symptoms ?
Doctor :   you can apply calamine lotion to ease
User :   no got irritation feel like scrating
User :   n looks horrible
User :   it was agrevated in sun i guess
User :   b4 that i was all under control
Doctor :   well you need to take the medication
Doctor :   and then do see a dermatologist tomorrow in the morning
User :   thanks
User :   i dont have calamine lotion can use ice or something
Doctor :   yes ice is a better option
User :   thks . gn
Doctor :   your welcome
Doctor :   take care
Doctor :   good night
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor